Alexander A. Ermolitski. Three-dimensional compact manifolds and the Poincare conjecture


Natural Sciences / Mathematics / Topology

Submitted on: Aug 15, 2012, 11:19:10

Description: Abstract: The aim of the work is to prove the following main theorem. Theorem. Let M3 be a three-dimensional, connected, simple connected, compact, closed, smooth manifold and S3 be the three-dimensional sphere. Then the manifolds M3 and S3 are diffeomorphic.

The full-text article has been published in the "IntellectualArchive" journal , Vol.1, Num.4, August 2012, ISSN 1929-4700.

The Library of Congress (USA) reference page : http://lccn.loc.gov/cn2013300046.

To read the article posted on Intellectual Archive web site please click the link below.

P.C._2_copy.pdf



© Shiny World Corp., 2011-2019. All rights reserved. To reach us please send an e-mail to support@IntellectualArchive.com